Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How long does it take for the effect of DISULFIRAM to wear off completely ?

how long does it take for the effect of DISULFIRAM to wear off completely?after how many hours or days is it safe to have alcohol?
Asked On : Fri, 7 Jan 2011
Answers:  2 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician, Infectious Diseases 's  Response
Hello
Welcome to healthcare magic.
The effect of disulfiram on alcohol metabolism may start within 1-2 hrs and may remain til 2 weeks after the last dose.so you have to wait for atleast 14 days before consuming alcohol after the last dose of disulfiram.
Thank you
Answered: Tue, 23 Aug 2011
I find this answer helpful
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello and wellcome to healthcare magic ,disulfiram only alters the tastke caree of ffealcohol it has nothing with safety ,its affect lasts a day or two it is given to control your habbit of taking alcohol ,take care
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor